# SDR AALA2020010769034

- Difficulty date: January 5, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 29,482 hours, 3,291 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: PUM3037
- Part serial: ATC96260
- Condition: Weak
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MIA-GRU, FUEL DISAGREE EICAS 9.1LBS DIFF TOTALIZER VS CALCULATED. FLIGHT AIR RETURNED TO MIA ACCOUNT A DISCREPANCY BETWEEN THE CALCULATED FUEL QUANTITY AND THE FUEL TOTALIZER QUANTITY. N7LC WAS DISPLAYING A FUEL DISAGREE AND THE FUEL TOTALIZER WAS DISPLAYING A QUANTITY THAT WAS APPROXIMATELY 8000LBS LESS THAN THE CALCULATED FUEL QTY.  SINCE THE DISCREPANCY WAS INCREASING WITH TIME THE CREW DECIDED TO RETURN TO MIA. EMERGENCY WAS DECLARED. ***SUPPLEMENTAL ACTION SECT. 4 AND 5: REMOVED & REPLACED L/H ENG FUEL PUMP IAW AMM 73-11-01 REMOVED & REPLACED L/H ENG HMU (P/N UNI0044, S/N WYGF4825) IAW AMM 73-21-14***(CLOSED)
